Ecstasy warning after teenager taken ill in Pembrokeshire
A 16-year-old girl is in hospital in Pembrokeshire after taking ecstasy(MDMA) police have said.
Officers said she was the latest of several teenagers to be admitted to hospital in the county in a month suffering from the effects of the drug.
Patients had "dangerously high heart rates" and one was put on a ventilator.
Dyfed-Powys Police warned about taking the drug, particularly blue and yellow tablets with the Ikea logo and pink tablets with the Rolls Royce logo.
A quantity of the Rolls Royce tablets were seized at the weekend from a property in Brynamman, Carmarthenshire, officers said.
Police are working with Dyfed Drug and Alcohol Service (DDAS) and Hywel Dda University Health Board to raise awareness of the dangers of taking the drug.
Sian Roberts, service manager for DDAS, said: "We would like to discourage even the most frequent user of MDMA or ecstasy from using this drug as we are seeing life-threatening symptoms with some batches circulating in the Dyfed area.
"There is no way of knowing what is in a tablet or powder until after someone has taken it. If someone does buy and take the drug and starts to feel ill, they must go to hospital immediately, informing medical professionals what they have taken."
Det Supt Gary Phillips, from Dyfed-Powys Police, said they were working to "disrupt the sale of such drugs on our streets and to prevent anyone else from coming to harm".
He appealed for anyone with information about the supply of MDMA to contact the police.